We improve an estimate given by Acerbi and Dal Maso in 1994, concerning the area of the graph of a singular map from the disk of R2 into R2, taking only three values, and jumping on three half-lines meeting at the origin in a triple junction.

Paolini, M., Bellettini, G., On the area of the graph of a singular map from the plane to the plane taking three values, <<ADVANCES IN CALCULUS OF VARIATIONS>>, 2010; 3 (4): 371-386. [doi:10.1515/ACV.2010.015] [http://hdl.handle.net/10807/12187]

On the area of the graph of a singular map from the plane to the plane taking three values

Paolini, Maurizio;Bellettini, Giovanni
2010

Abstract

We improve an estimate given by Acerbi and Dal Maso in 1994, concerning the area of the graph of a singular map from the disk of R2 into R2, taking only three values, and jumping on three half-lines meeting at the origin in a triple junction.
Inglese
Paolini, M., Bellettini, G., On the area of the graph of a singular map from the plane to the plane taking three values, <<ADVANCES IN CALCULUS OF VARIATIONS>>, 2010; 3 (4): 371-386. [doi:10.1515/ACV.2010.015] [http://hdl.handle.net/10807/12187]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/12187
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact